My daughter has been on two different BC pills. One being Yas and the other Sprintec. while on Sprintec she has gained so much weight about 35 Lbs. while on Yas she became very very ill. I would like to know if there is a BC pill that will not increase your appetite. She also has PMDD so would love to hear your input on this problem.
Welcome to ehealthforum,
The exact underlying cause for the symptoms needs to be established to be able to tackle the PMDD/PMS. Weight gain, female distribution of fat, hairloss, nausea, headaches, breakthrough bleeding, depression, are few of very common side effects faced by women while being on hormonal contraceptives. She should consider visiting her gynecologist for further evaluation and get started on low-dose-oral-contraceptive pills to manage the side effects. She might need to go ahead with getting complete blood and hormonal work-up along with ultrasound scan done to look for the underlying cause. Treatment as appropriate would be started (based on examination findings and investigation results) to help her. She should be in regular follow-up of her treating doctor/gynecologist. She should maintain healthy and balanced diet and drink plenty of water.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.